# SDR FDEA201802210458

- Difficulty date: February 21, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,851 hours, 31,132 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C23038404
- Part serial: L339
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, SYS 1 SELECTED,  ALL AMBER DOOR LIGHTS ILLUMINATED, MAIN GEAR GREENS ON, NOSE  GEAR RED UNLOCK REMAIN,  LIGHT ON BOTH SYS 1 & 2.  IAW  QRH MANUAL GEAR EXTENSION, VISUAL CHECKED IN E & E  CONFIRMED NOSE GEAR DOWN, STILL UNSAFE INDICATION,  TOWER VISUAL ALSO, NLG DOWN.  LANDED & SHUTDOWN,  THEN GREEN NLG LIGHT ON AND RED OUT ON BOTH SYSTEMS.   NOSE GEAR ACTUATING CYLINDER REPLACED IAW AMM 32-31-22-04. NOSE GEAR TELESCOPIC STRUT REPLACED IAW AMM 32-31-24-04. NOSE GEAR OPERATION TEST WITH MAIN  GEAR ON GROUND AND NOSE GEAR FREE FALL TEST WITH MAIN GEAR ON THE GROUND PERFORMED IAW AMM 32-31-00-05. TESTED SERVICEABLE.
